# SDR AALA202208154120

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A300*
- Aircraft serial: 6569
- Aircraft time: 24,005 hours, 9,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ground Wire
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 1 OVERHEAD EMERGENCY LIGHT INOPERATIVE. MAINTENANCE  RE-CONNECTED GROUND CONNECTION AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
